# SDR 08FDEA02121

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,521 hours, 17,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: A53980210206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED WEB AT PAX DOOR 4 LT.   REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
